# SDR FDEA200911133947

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CORRODED AT STA 1320, LBL 22.  REMOVED AND REPLACED IN ACCORDANCE WITH SRM   51-40-02 REV. 98. CLIP FABRICATED AS PER DWG 146N5400 REV. A AND PL 146N5426 REV. G.   FABRICATED CLIP PART MARKED AS PER GMM 7-0-1001. REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
